| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implantation procedure, the iol was explanted due to the patient experiencing bothersome nighttime glare from lights.The clinical reason for the explant was an unacceptable visual outcome associated with an unexpected refractive result.The lens was replaced with a non-company toric lens.Additional information has been requested but is not available at the time of this report.